# SDR IPXA2018070931533

- Difficulty date: July 4, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 19,347 hours, 12,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A53612356
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, E&E COMPARTMENT RT SIDE AT FRAME 10 MAIN CABIN FLOOR SUPPORT STRUCTURAL "L" BRACKET CRACKED. REMOVED AND REPLACED IAW SRM 57-40-21.
